# SDR O2GA2017052685901

- Difficulty date: May 25, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N859UP
- Make and model: Beech B300
- Aircraft serial: FL1053
- Aircraft time: 666 hours, 585 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Rudder/Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER AND AILERON TRIM FROZE IN FLIGHT AT FL310, TEMP -32*C. TRIM WORKED NORMAL DURING DESCENT TO LOWER ALTITUDE FL250, TEMP -12*C.   MAINTENANCE PERFORMED THE REQUIREMENTS FOR THE RUDDER AND AILERON LUBE. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
